# SDR DALA2022102106807

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 72,175 hours, 33,703 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3253 WHILE PERFORMING HFEC PER AMDS 5316-01052-05A, CRACK DETECTED IN PREVIOUS WORK AREA. CORRECTIVE ACTION: COMPLIED WITH ERA 603007A REV. O SECTION 1. (8952014)
